# SDR CHQA201100435

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 23,409 hours, 18,779 cycles
- Engine: Allsn AE3007A
- Engine time: 24,137 hours, 17,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525800016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RIGHT FLOOR SILL AT FRAME 49.  MAINTENANCE REMOVED THE CORROSION AT FLOOR SILL FRAME 49 RIGHT SIDE.  THE REMAINING THICKNESS WAS 0.045 INCHES, WITH CORROSION LESS THEN 30 PERCENT OF ORIGINAL MATERIAL THICKNESS.  NO CRACK INDICATIONS WERE FOUND.  CORROSION WAS REMOVED IN ACCORDANCE WITH SRM 53-23-10.  MAINTENANCE PERFORMED A DYE-PENETRANT INSPECTION LEVEL 1 METHOD IN ACCORDANCE WITH NDI INTRODUCTION, WITH NO DISCREPANCIES DETECTED.
